MAUDE Adverse Event Report: ETHICON INC. BLAKE CARDIO CONNECTOR 2:1; CATHETER, IRRIGATION

ETHICON INC. BLAKE CARDIO CONNECTOR 2:1; CATHETER, IRRIGATION
Catalog Number BCC2
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and a cardio connector was used.When the patient returned to the ward, it was confirmed that air leakage occurred.A nurse checked the product and the air leakage was coming from the cardio connector, and replacing the cardio connector fixed the air leakage.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # pc(b)(4)-001529003 additional information: h6 component code: g07002 - device not returned.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? please perform and document the follow up attempt for product return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? unk.Please perform and document the follow up attempt for product return: we regularly contact with sales rep about the device returning.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 evaluation: one complaint sample of connector was received for evaluation, having cut drain with cable tied at all three connector edges.Product was checked visually (both, with tied cable tie and without cable tie) and functionally (video attached), no negative observation or no non-compliance was noted.Complaint sample review : one complaint sample of connector was received for evaluation, having cut drain with cable tied at all three connector edges.Product was checked visually (both, with tied cable tie and without cable tie) and functionally (video attached), no negative observation or no non-compliance was noted.Documents review : batch manufacturing record review is not performed, as the lot no of complaint is unknown.Retention sample review : retention sample is not checked, as the lot no of complaint is unknown.It is suspected that, external factors like mishandling or improper usage at user end could not be ruled out.As per standard practice, 100% functional test was performed on the product.Also, 100% visual inspection was carried out visually before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE CARDIO CONNECTOR 2:1
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18699708
Report Number2210968-2024-01335
Device Sequence Number12589981
Product Code GBX
UDI-Device Identifier10705031023321
UDI-Public10705031023321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBCC2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/14/2024
05/06/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/06/2024
05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown